# SDR XE4R2014FA0000013

- Difficulty date: December 29, 2013
- Submitted: January 10, 2014
- Operation: General aviation
- Aircraft: N526VA
- Make and model: Airbus A319-112
- Aircraft serial: 3347
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SB A320-57-1155, REV 3, CORROSION WAS DETECTED ON THE LOWER SURFACE OF THE LT WING TOP SKIN PANEL.   AREA BLENDED IAW SRM 57-21-11.  HFEC INSPECTION PERFORMED, REVEALING NO CRACK INDICATIONS.   REPAIRED IAW EC 5720.000004.  REPAIR CLASSIFIED AS MAJOR .
